# SDR SWAA2022020313659

- Difficulty date: November 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT CRACKED ON LOWER AFT SURFACE STA 537 BETWEEN RH SEAT TRACKS; MARKED. / REMOVED DAMAGED FLOOR SUPPORT INSTALLED NEW PANEL SUPPORT AS REQUIRED. ALL WORK COMPLETE STA 537 R/H PANEL SUPPORT IAW SRM 51-40-02-0G-0. APPLIED C.I.C AS REQUIRED IAW SRM 51-20-01-0G-0
